Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the behavior of Fourier coefficients


Authors: R. Mohanty and M. Nanda
Journal: Proc. Amer. Math. Soc. 5 (1954), 79-84
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9939-1954-0059395-5
MathSciNet review: 0059395
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0059395-5
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society